# SDR USAA2013022700003

- Difficulty date: February 26, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 72,625 hours, 32,401 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130402
- Part serial: 617
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 70,756 hours, 30,318 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SLIGHT BURNING SMELL, THEN FIRST OFFICER'S NAVIGATION DISPLAY WENT BLANK.  FIRST OFFICER'S NAVIGATION DISPLAY INOP.  REPLACED FIRST OFFICER'S NAVIGATION DISPLAY.  OPERATIONAL AND AUTOLAND CHECKS ARE GOOD.  REFERENCE AIRBUS MAINTENANCE MANUAL 31-63-22-400-001-A.
